# SDR PNSA010708

- Difficulty date: July 27, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 22,011 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adj
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE PROP GOVERNOR WOULD NOT RESET BELOW 95.5 PERCENT DURING TAXI TEST.  MAINTENANCE ADJUSTED PROP GOVERNOR LOW STOP AND CLEANED GOVERNOR SHAFT GROUND CHECK OK.
